Three weeks following injections at the base of neck to treat tremors, I am still very fatigued. Is this a normal reaction?

115units were injected at the base of the back of my neck for tremors. The headaches and stiff neck subsided 2 days ago. I also feel a general muscle weakness in my legs.

Doctor Answers 1

Neurotoxin Injection Sequelae

Sounds as if you may have a  mild side effect from the medication.  These symptoms should subside in the near future but I would be very careful with any future injections where over 100 units are used even though the supposed toxic dose is much higher .


Lexington Facial Plastic Surgeon
4.8 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.